# SDR 7C7A201505230032

- Difficulty date: May 23, 2015
- Submitted: May 23, 2015
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 41,261 hours, 43,945 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Door
- Part number: 87140007
- Condition: Dented
- Location: Lt Nacelle
- Part time: 41,261 hours, 43,945 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE TO LT NACELLE ACCESS DOOR 415AL ABOVE MIDDLE LATCH. ALLOWANCE OF DENT DAMAGE IAW ECO 008.54-15.03
